Normalized doubly coprime factorizations for infinite-dimensional linear systems
Curtain, R. F. and Opmeer, M. R., 2006. Normalized doubly coprime factorizations for infinite-dimensional linear systems. Mathematics of Control Signals and Systems, 18 (1), pp. 1-31.
Related documents:This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.
|Creators||Curtain, R. F.and Opmeer, M. R.|
|Departments||Faculty of Science > Mathematical Sciences|
|Additional Information||ID number: ISI:000235202900001|
Actions (login required)